Phentermine FAQs

What should I do if I take a phentermine overdose?

Views: 6896 | 1168 out of 2491 people thought this was a useful answer

Answer

If you or someone you know overdoses on phentermine, call your doctor or local poison control center right away.

If you experience any of these symptoms of phentermine overdose, call 911 or seek immediate medical attention:

  • Vomiting
  • Diarrhea
  • Stomach pain
  • Rapid breathing
  • Hallucinations
  • Confusion
  • Panic
  • Aggressive behavior
  • Lightheadedness
  • Shaking
  • Fainting 

A major overdose of phentermine can be fatal.

If you missed a dose of phentermine, do NOT take a double dose. Instead, skip the missed dose and continue taking future pills as prescribed.

To read more about phentermine dosage, please click here.

Follow us

Get daily news, support and motivation, meet new people and learn more about phentermine!

One life. Live it well!

Subscribe to our newsletter

All the news and information you need about phentermine.com fresh off the press!

* indicates a required field